MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; NIR HANDHELD CAMERA (SCHOELLY OEM 95-390)

INTUITIVE SURGICAL, INC NONE; NIR HANDHELD CAMERA (SCHOELLY OEM 95-390)
Model Number 470655-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, there was an issue with the near infrared (nir) handheld camera.There was no report of patient involvement.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the da vinci coordinator confirmed that the following information was related to the nir handheld camera.The lens was broken/fell out of the scope after the procedure in the sterile processing department.The procedure was completed robotically.There was no injury or complications to the patient.
 
Additional Manufacturer Narrative
A return material authorization (rma) had been issued requesting to have the isi device returned; however, intuitive surgical, inc.(isi) did not receive the rma to confirm/identify the failure mode.
 
Additional Manufacturer Narrative
The near infrared (nir) handheld camera was not tested by intuitive surgical, inc.(isi) and it was returned to the supplier.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
NIR HANDHELD CAMERA (SCHOELLY OEM 95-390)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24961846
Report Number2955842-2026-22608
Device Sequence Number4991765
Product Code GCJ
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown